Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Alcohol, celexa, lamitcal -- bad news? chemis AMD

Posted by chemist on August 2, 2004, at 17:32:26

In reply to Re: Alcohol, celexa, lamitcal -- bad news? chemis chemist, posted by AMD on August 2, 2004, at 16:59:31

hey amd....given your guilt trip and the increased dose, i have to point to those factors. an ounce of alcohol isn't going to undo the good that these meds are doing. think about it. you've just upped a mood stabilizer and are feeling down from this weekend. give yourself a break, take it slow with the meds, and don't beat yourself up on this one. your first sentence is very telling: i've been there numerous times, and while i cannot speak for ``the world,'' i will take the liberty of stating that you and i aren't the only ones who have played fast-and-loose with their meds/alcohol/etc. at one time or another. be well, my friend, this will pass....if you're not up to par by the end of the week, go see the doc and lay it out. you also might have a cold, allergy, some ``bug'' you picked up, whatever. i'm stating that there are a number of variables here, and 0.5 oz. alcohol and a cigarette are not the culprits. your plan to take it easy with the lamictal sounds good, maybe you went up too fast, who's to say. give yourself a break on this one, okay? check in, let us know how it's going and remember: they don't call it ``blue monday'' for nothing.....be well, and all the best, chemist

> Still feeling the blues. Can't concentrate. Angry at myself -- I hope a couple days' sleep helps.
>
> Could this be from the Lamictal/alcohol interaction? My doctor says alcohol interferes with Celexa, but didn't mention Lamictal. Could even such a tiny amount be the cause? Anyhow, hoping I'm snap out of it by tomorrow. Guess I'm worried that now that the drug has "stopped working," it won't work again. Is this possible?
>
> The worst part is I'm soooo tired. But that may be the extra Lamictal I've been taking since Saturday night (upped from 200 mg to 300 mg). Going to go back to 200 mg tomorrow, which seemed to be working very well.
>
> a


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:372959
URL: http://www.dr-bob.org/babble/20040730/msgs/373283.html